# SDR 04FDEA01957

- Difficulty date: July 6, 2004
- Submitted: July 27, 2004
- Operation: Air carrier
- Aircraft: N606FE
- Make and model: Doug MD-11F
- Aircraft serial: 48602
- Aircraft time: 39,607 hours, 8,945 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC198414
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING, OUTBOARD FLAP INBOARD AFT HINGE, INBOARD PIVOT HOLE SPOT SURFACE FOUND CORRODED.  RT WING, OUTBOARD FLAP INBOARD AFT HINGE, INBOARD PIVOT HOLE SPOT SURFACE CORROSION REMOVED AS PER CMM 20-11-02 PAGE 2-4.  ORIGINAL THICKNESS: 0.482 INCH;  MATERIAL REMOVED 0.006 INCH; REMAINING THICKNESS: 0.476 INCH AND REPAIR CARRIED OUT AS PER FEDEX EA 1-5750-76783, TITLE: WINGS, LEFT AND RIGHT OUTBOARD FLAP INBOARD HINGE BRACKET BORE CORRODED.
